# SDR DXTA2019022002050

- Difficulty date: February 20, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N612QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605312
- Aircraft time: 13,609 hours, 10,873 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SOCIATED WITH ENVIRONMENTAL/HEAT DUCTS - NO TEMP ADJUSTMENTS WERE MADE).  SMELL ONLY LASTED FOR ABOUT 5 MIN DURING DESCENT.  SMELL OCCOURED AFTER 2 HR. FLIGHT AT 41,000 DESCENDING THROUGH APPROX 28,000'.  NO ABNORMAL INDICATIONS WERE OBSERVED IN COCKPIT OR WITH CREW HEADSETS, OR OTHER ELECTRONIC DEVICES.  RAN BOTH ENGINE FOR 30 PLUS MINUTES, NO SMELL NOTED, VERIFIED GLARESHIELD FANS OPERATE AND ARE CLEAN. INSPECTED BEHIND INSTRUMENT PANEL AND CIRCUIT BREAKER PANELS, NO DEFECTS NOTED. CHECKED ALL GALLEY EQUIPMENT AND AIRSHOW, FOUND AIRSHOW BOX DUSTY. CLEANED AIRSHOW BOX AND FAN. CHECKED COCKPIT TEMP SENSOR FAN, CHECKED GOOD. REPLACED CONDENSER BAG IAW CE560XL AMM 21-51-00. OPS AND LEAK CHECKS GOOD. CONTACTED MCC AND NO FURTHER ACTION REQUIRED AT THIS TIME.
